结果分析中...
检索条件:"传媒=中国科学:数学英文版 "
条 记 录,以下是1-10
|
视图:
排序:
期刊Quasi-neutral limit of the full bipolar Euler-Poisson system
中国科学数学英文版2010年第12期3099-3114,共16页JIANG Song JU QiangChang LI HaiLiang LI Yong 
supported by National Natural Science Foundation of China(Grant No.40890154);National Basic Research Program(Grant No.2005CB321700);supported by National Natural Science Foundation of China(Grant No.10701011);supported by National Natural Science Foundation of China(Grant No.10431060);Beijing Nova Program,Program for New Century Excellent Talentsin University,Huo Ying Dong Foundation(Grant No.111033);supported by National Natural Science Foundation of China(Grant No.10901011);Beijing Municipal Natural Science Foundation(Grant No.1102009);Foundation for Talents of Beijing(Grant No.20081D0501500171)
The quasi-neutral limit of the multi-dimensional non-isentropic bipolar Euler-Poisson system is considered in the present paper. It is shown that for well-prepared initial data the smooth solution of the non-isentropi...显示全部
关键词:quasi-neutral limit two-fluid Euler-Poisson compressible non-isentropic Euler equation 
期刊Local asymptotic behavior of regression splines for marginal semiparametric models with longitudinal data被引量:1
中国科学数学英文版2009年第9期1982-1994,共13页QIN GuoYou ZHU ZhongYi 
supported by National Natural Science Foundation of China (Grant Nos.10671038,10801039);Youth Science Foundation of Fudan University (Grant No.08FQ29);Shanghai Leading Academic Discipline Project (Grant No.B118)
In this paper, we study the local asymptotic behavior of the regression spline estimator in the framework of marginal semiparametric model. Similarly to Zhu, Fung and He (2008), we give explicit expression for the asy...显示全部
关键词:ASYMPTOTIC BIAS B-SPLINE generalized estimating equation longitudinal data SEMI-PARAMETRIC models 
期刊Subvarieties of small codimension in smooth projective varieties
中国科学数学英文版2015年第3期519-524,共6页LI QiFeng 
Let X PN Cbe an n-dimensional nondegenerate smooth projective variety containing an mdimensional subvariety Y.Assume that either m>n/2 and X is a complete intersection or that m N2.We show deg(X)|deg(Y)and codim Y ...显示全部
关键词:射影簇 光滑 余维 二次曲面 XCP Mgt 非退化 交叉点 
期刊science in china(scientia sinica)
中国科学数学英文版1998年第3期337-337,共1页
关键词:science in china scientia sinica 
期刊Production and identification of new neutron-deficient isotope ^(235)Am in region of transuranium
中国科学数学英文版1997年第3期323-327,共5页甘再国 郭俊盛 刘洪业 石立军 杨维凡 牟万统 郭天瑞 方克明 沈水法 袁双贵 张学谦 秦芝 马瑞昌 钟纪泉 罗亦孝 王书鸿 孔登明 乔际民 
Project supported by the National Natural Science Foundation of China and the Chinese Academy of Sciences
A new transuranium neutron-deficient isotope 235Am was produced by 35 MeV proton to bombard the rare radioactive 238Pu target The products were transported and collected by the He-jet system. The Am isotopes were sepa...显示全部
关键词:NEW ISOTOPE synthesis growth-decay half-life. 
期刊PHASES AND PHASE TRANSITION IN YBa_2Cu_3O_(7-δ) SUPERCONDUCTORS
中国科学数学英文版1990年第3期317-323,共7页王强 顾秉林 王明亮 张孝文 
Using the cluster variation method and the nearest and next nearest neighbour interactions, i. e. J and J’ between oxygen and oxygen, oxygen and vacancy, and vacancy and vacancy on the Cu-O plane of YBa2Cu3O7-δ, the...显示全部
关键词:CLUSTER variation PHASE PHASE transition. 
期刊Weak Orlicz spaces:Some basic properties and their applications to harmonic analysis被引量:2
中国科学数学英文版2013年第4期789-802,共14页LIU PeiDe WANG MaoFa 
supported by National Natural Science Foundation of China (Grant No.11071190)
We study some basic properties of weak Orlicz spaces and their applications to harmonic analysis.We first discuss the absolute continuity of the quasi-norm and its normality,then prove the boundedness of several maxim...显示全部
关键词:ORLICZ空间 调和分析 应用 特性 谐波分析 绝对连续性 插值定理 有界性 
期刊Regular solutions for multiplicative stochastic Landau-Lifshitz-Gilbert equation and blow-up phenomena
中国科学数学英文版2010年第12期3115-3130,共16页PU XueKe 1, & GUO BoLing 2 1 College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China 2 Institute of Applied Physics and Computational Mathematics, P. O. Box 8009, Beijing 100088, China 
supported by National Natural Science Foundation of China (Grant No. 11001285)
The two-dimensional Landau-Lifshitz-Gilbert equation of motion for a classical magnetic moment perturbed by a multiplicative noise is considered. This equation is highly nonlinear in nature and, for this reason, many ...显示全部
关键词:STOCHASTIC Landau-Lifshitz-Gilbert equation REGULAR solution difference method BLOW up 
期刊Empirical likelihood-based evaluations of Value at Risk models
中国科学数学英文版2009年第9期1995-2006,共12页WEI ZhengHong WEN SongQiao ZHU LiXing 
supported by Guangdong Natural Science Foundation (Grant No.2008276);a grant from the Research Grants Council of Hong Kong,China
Value at Risk (VaR) is a basic and very useful tool in measuring market risks. Numerous VaR models have been proposed in literature. Therefore, it is of great interest to evaluate the efficiency of these models, and t...显示全部
关键词:VALUE at Risk VOLATILITY empirical LIKELIHOOD specification TEST non-nested TEST 
期刊Multiplicative maps on B(X)
中国科学数学英文版1998年第4期337-345,共9页侯晋川 
ProjectsupportedbytheNationalNaturalScienceFoundationofChina (GrantNo .196 710 5 5 )andProvincialNaturalSci enceFoundationofShanxi.
A structural feature of multiplicative maps on B( X ) which sends some rank 1 operator to an operator of rank not greater than 1 is given, and based on it, some characterizations of automorphism of B( X ) are obtained...显示全部
关键词:MULTIPLICATIVE MAPS SPECTRUM PRESERVING MAP POSITIVITY PRESERVING map. 
共542页<12345678910
聚类工具

北京电子科技职业学院特色库 版权所有 ©2018